C. S. Adjiman, S. Dallwig, C. A. Floudas, and A. Neumaier, A global optimization method, ??BB, for general twice-differentiable constrained NLPs ??? I. Theoretical advances, Computers & Chemical Engineering, vol.22, issue.9, pp.1137-1158, 1998.
DOI : 10.1016/S0098-1354(98)00027-1

F. A. and J. E. Falk, Jointly constrained biconvex programming, Mathematics of Operations Research, vol.8, issue.2, pp.273-286, 1983.

K. M. Anstreicher, Semidefinite programming versus the reformulation-linearization technique for nonconvex quadratically constrained quadratic programming. Pre-print, Optimization Online, 2007.

X. Bao, N. V. Sahinidis, and M. Tawarmalani, Multiterm polyhedral relaxations for nonconvex, quadratically constrained quadratic programs. Optimization Methods and Software, pp.485-504, 2009.

P. Belotti, J. Lee, L. Liberti, F. Margot, and A. Wächter, Branching and bounds tightening techniques for non-convex MINLP. Optimization Methods and Software, pp.597-634, 2009.

S. Cafieri, J. Lee, and L. Liberti, On convex relaxations of quadrilinear terms, Journal of Global Optimization, vol.99, issue.2, pp.661-685, 2010.
DOI : 10.1007/s10898-009-9484-1

R. M. Karp and C. H. Papadimitrou, On linear characterizations of combinatorial optimization problems, 21st Annual Symposium on Foundations of Computer Science (sfcs 1980), pp.620-632, 1982.
DOI : 10.1109/SFCS.1980.29

S. Kim and M. Kojima, Second order cone programming relaxation of nonconvex quadratic optimization problems. Optimization Methods and Software, pp.201-204, 2001.

L. Liberti, Writing Global Optimization Software, Global Optimization: from Theory to Implementation, pp.211-262, 2006.
DOI : 10.1007/0-387-30528-9_8

L. Liberti, S. Cafieri, and F. Tarissan, Reformulations in Mathematical Programming: A Computational Approach, Foundations on Computational Intelligence, pp.153-234, 2009.
DOI : 10.1007/978-3-642-01085-9_7

URL : https://hal.archives-ouvertes.fr/hal-01217899

L. Liberti, C. Lavor, A. Mucherino, and N. Maculan, Molecular distance geometry methods: from continuous to discrete, International Transactions in Operational Research, vol.43, issue.3, pp.33-51, 2010.
DOI : 10.1111/j.1475-3995.2009.00757.x

L. Liberti and C. C. Pantelides, Convex envelopes of monomials of odd degree, Journal of Global Optimization, vol.25, issue.2, pp.157-168, 2003.
DOI : 10.1023/A:1021924706467

Y. Lin and L. Schrage, The global solver in the LINDO API. Optimization Methods and Software, pp.657-668, 2009.

J. Luedtke, M. Namazifar, and J. Linderoth, Some results on the strength of relaxations of multilinear functions, Mathematical Programming, vol.103, issue.3, 2010.
DOI : 10.1007/s10107-012-0606-z

G. P. Mccormick, Computability of global solutions to factorable nonconvex programs: Part I ??? Convex underestimating problems, Mathematical Programming, pp.146-175, 1976.
DOI : 10.1287/mnsc.17.11.759

C. A. Meyer and C. A. Floudas, Trilinear Monomials with Positive or Negative Domains: Facets of the Convex and Concave Envelopes, Frontiers in Global Optimization, pp.327-352, 2003.
DOI : 10.1007/978-1-4613-0251-3_18

C. A. Meyer and C. A. Floudas, Trilinear Monomials with Mixed Sign Domains: Facets of the Convex and Concave Envelopes, Journal of Global Optimization, vol.29, issue.2, pp.125-155, 2004.
DOI : 10.1023/B:JOGO.0000042112.72379.e6

C. A. Meyer and C. A. Floudas, Convex envelopes for edge-concave functions, Mathematical Programming, pp.207-224, 2005.
DOI : 10.1007/s10107-005-0580-9

M. Namazifar, P. Belotti, and A. J. Miller, Valid inequalities, separation, and convex hulls for bounded multilinear functions. In preparation, 2010.

A. Rikun, A convex envelope formula for multilinear functions, Journal of Global Optimization, vol.10, issue.4, pp.425-437, 1997.
DOI : 10.1023/A:1008217604285

H. S. Ryoo and N. V. Sahinidis, A branch-and-reduce approach to global optimization, Journal of Global Optimization, vol.22, issue.4, pp.107-138, 1996.
DOI : 10.1007/BF00138689

N. V. Sahinidis and M. Tawarmalani, Baron 8.1.1: Global optimization of mixed-integer nonlinear programs. Users Manual, 2008.

A. Saxena, P. Bonami, and J. Lee, Convex relaxations of non-convex mixed integer quadratically constrained programs: extended formulations, Mathematical Programming, vol.106, issue.1, pp.383-411, 2010.
DOI : 10.1007/s10107-010-0371-9

A. Saxena, P. Bonami, and J. Lee, Convex relaxations of non-convex mixed integer quadratically constrained programs: projected formulations, Mathematical Programming, 2010.
DOI : 10.1007/s10107-010-0340-3

H. D. Sherali, Convex envelopes of multilinear functions over a unit hypercube and over special discrete sets, Acta Mathematica Vietnamica, vol.22, pp.245-270, 1997.

E. M. Smith and C. C. Pantelides, A symbolic reformulation/spatial branch-and-bound algorithm for the global optimisation of nonconvex MINLPs, Computers & Chemical Engineering, vol.23, issue.4-5, pp.457-478, 1999.
DOI : 10.1016/S0098-1354(98)00286-5

F. Tardella, Existence and sum decomposition of vertex polyhedral convex envelopes, Optimization Letters, vol.93, issue.3, pp.363-375, 2008.
DOI : 10.1007/s11590-007-0065-2

F. Tardella, On the existence of polyhedral convex envelopes, Frontiers in Global Optimization, pp.149-188, 2008.
DOI : 10.1007/978-1-4613-0251-3_30

M. Tawarmalani and N. V. Sahinidis, Convex extensions and convex envelopes of l.s.c. functions, Mathematical Programming, pp.247-263, 2002.

M. Tawarmalani and N. V. Sahinidis, Global optimization of mixed-integer nonlinear programs: A theoretical and computational study, Mathematical Programming, pp.563-591, 2004.
DOI : 10.1007/s10107-003-0467-6